# SDR ERAA9575

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424EH
- Make and model: Bolkms BO105S
- Aircraft serial: S548
- System (JASC): 6220 · Main Rotor Head
- Part: Tie Bolt
- Part number: A6871259
- Condition: Wrong Size
- Location: M/R
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NEW TIE BOLT THAT WOULD NOT GO INTO  ROTOR ASSY.  TOP MUTE MICS AT .4433 (MAX IS .4425 AS PER ALLISON L/H & SUPERIOR PRINTS).
